BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
ON THE EXISTENCE OF A GLOBAL SOLUTION OF THE CAUCHY-PROBLEM FOR A KLEIN-GORDON-DIRAC SYSTEM

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1991

Where published
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES

Publication Identifiers

Publisher
GAUTHIER-VILLARS, S P E S-JOURNAL DEPT, 120 BD ST GERMAIN, F-75006 PARIS, FRANCE

Edition
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
Volume
70
Number
1

Starting page
75
Last page
85


Export

APA
Dias, João-Paulo, Mário Figueira, (1991). ON THE EXISTENCE OF A GLOBAL SOLUTION OF THE CAUCHY-PROBLEM FOR A KLEIN-GORDON-DIRAC SYSTEM. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 70, 75-85.

IEEE
Dias, João-Paulo, Mário Figueira, "ON THE EXISTENCE OF A GLOBAL SOLUTION OF THE CAUCHY-PROBLEM FOR A KLEIN-GORDON-DIRAC SYSTEM" in JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, vol. 70, pp. 75-85, 1991.

BIBTEX
@article{44307, author = {Dias, João-Paulo and Mário Figueira}, title = {ON THE EXISTENCE OF A GLOBAL SOLUTION OF THE CAUCHY-PROBLEM FOR A KLEIN-GORDON-DIRAC SYSTEM}, journal = {JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES}, year = 1991, pages = {75-85}, volume = 70 }